# SDR SWAA2012050703707

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 28,964 hours, 25,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 3961899
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE LOOSE.  SECURED CABLE PER MM.
